# SDR HAL2018F00000

- Difficulty date: November 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 11,881 hours, 1,945 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUP - ON FINAL TO SEATAC ECAM MESSAGE "ENG 1 CTL SYS FAULT". // REPLACED PYLON FAIRINGS, TAIL CONE FAIRING, NBR 1 AND 2 SPOILER PANELS, LEFT INBOARD AND OUTBOARD FLAPS, NBR 2 MOVEABLE AND NBR 3 FIXED FAIRING AND ASSOCIATED PARTS. REPLACED NBR 1 ENGINE.
